View Full Version : rash from shooting??
Matty Fats 420
11-02-2005, 01:23 PM
hey all, i was very concerned just now when i shot up and then the injection site got really itchy, like way more then just the little tickle. its also got really red and raised my skin up some. there are raised up rashs on top and below the injection site about the size of a quarter each.
needless to say i am worried!!
has anyone ever incountered this problem before. PLEASE let me know!!
11-02-2005, 01:43 PM
was it Heroin, Morphine, what was it you shot?
Matty Fats 420
11-02-2005, 02:19 PM
it was heroin, pretty good stuff to that i have shot before and not gotten a rash from
11-02-2005, 03:58 PM
you prabably missed the vein, thats my best bet. If it goes down by tomorrow your fine, if not, go to the doc
Matty Fats 420
11-02-2005, 04:23 PM
the rash went down in about 30-45 minutes after injecting. i know didnt miss the vein cuz i know that leaves a huge welt looking thing and i got high really quickly ( i know when i miss i dont get high right away). this is more like a rash that raises the skin slightly and looks like a quarter. hight and length wise that itchs like crazy. this is all right after i shoot up. it goes away in a little while. coditions: im useing a spoon that i have had for a while. im useing needles that have been used once before just one other time. do you think this could have an effect to why im getting this rash? also might it be the H im getting could be bad? and i rarely swab my injection site with alcahol. and i only cleaned out my works with water. if anyone would like to teach me safer ways of doing this and see if it works. let me know what i should do and ill keep you posted. i dont want to have this rash anymore!! PLEASE HELP!!
11-03-2005, 05:47 AM
It sounds like a simple histamine release. It happens to me sometimes, and one of my friends almost every single time he injects, it's not really anything to worry about. Take some benadryl or apply an antihistamine cream to the area. It could have something to do with the cut in the dope.
The safest and cleanest thing to do is use a needle only once and then dispose of it. Rinsing it out with water is better than nothing but your better off using a bleach kit usually available at the needle exchange. If you don't have one you can use rubbing alcohol, house hold bleach or hydrogen peroxide. Make sure you wash it out thoroughly after, you don't want to inject any of those substances. Never share needles, always wash the injection site with soap and water or wipe it off with an alcohol pad. When you do this just wipe across the area in a straight line, not in a circle that just spreads the bacteria around. Always use a clean cooker and Cotton and don't share those either. If your going to inject IM or SC make sure you cook it. It's a good idea if your injecting IV as well but not 100% necessary.
When you inject try to put the needle flat against the skin. When you pull back to register blood if it is light red and thoroughly theres a good chance you hit an artery instead of a vein, pull out and try again. If you inject into an artery your arm will probably swell up, turn red, and brake out in hives. The first thing you need to do if this happens is take off any tight rings or bracelets right away so they don't get stuck on your swelled up hand. Next put ice on it, the less area the dope gets carried to the better off you will be.
Search around, thats all I can think of right now but there are other threads on this forum that are far more thorough on safe injection practices as well as a couple of safe shooting guides on erowids.
Powered by vBulletin™ Version 4.1.1 Copyright © 2014 vBulletin Solutions, Inc. All rights reserved.